My daughter has had RA for about 2 years she is 13 of cours it its JRA...she became very ill with virus like symptoms like nasuea vomiting headache, all of that except fever there was never any fever...Eventually because I could not get her to hold down any liquids we ended up hopitilized for 4 days while they pumped her full of every anti nasuea med they had...none of it worked...GI doc examined her stomach...said he did not find anything serious but with all the docs together they came up with strep b and maybe a virus that attacked her at the same time with her weakened immune system of course because RA is an auto immune disease...she started feeling a little better on bentyl(anti nasuea med) and we were sent home with anti biotics and the nasuea med...here we are on the 6th day of being home and most days she feels fine but she is still having flare ups of the nasuea....mostly at night...I dont understand why she would still be having the nasuea...any answers or suggestions as to what is going on here...of course she has follow ups scheduled...thank you!
Well, without a clinical evaluation it would be difficult to determine the cause of her symptoms. Possibilities that may need to be considered include GI/ systemic infections, inflammations, micronutrient deficiencies, medication side effect etc. If other symptoms have cleared, I would suggest waiting for 1-2 weeks before considering an evaluation by her treating doctor for possible secondary causes of nausea.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.